# SDR ASAA2013021993959

- Difficulty date: February 19, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,620 hours, 7,579 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP4M
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ACARS PROMPT ON MCDU FOR SATCOM.  R & R THE SATCOM TRANSCEIVER IAW AMM 23-15-00-000-801 AND PERFORMED SATISFACTORY TEST OF SATCOM IAW AMM 23-15-00-730-801.
